Nonlinear Dynamics

, Volume 88, Issue 4, pp 2319–2327 | Cite as

Solitons and complexitons solutions of an integrable model of (2+1)-dimensional Heisenberg ferromagnetic spin chain

Original Paper


In this paper, we consider an integrable model of (2+1)-dimensional Heisenberg ferromagnetic spin chain. Using the ansatz method, bright and dark 1-soliton solutions are derived. Also, some conditions are given which guarantee the existence of solitons. In addition, some exact solutions also derived based on the sub-ODE method. At last, the explicit power series solutions also presented.


An integrable model of (2+1 )-dimensional Heisenberg ferromagnetic spin chain The ansatz method Soliton solutions Power series method Exact solutions 



The first and second authors are supported by the National Natural Science Foundation of China (NNSFC) (Grant no. 11401263).


  1. 1.
    Mermin, N.D., Wagner, H.: Absence of ferromagnetism or antiferromagnetism in one-or two-dimensional isotropic Heisenberg models. Phys. Rev. Lett. 17(22), 1133 (1966)CrossRefGoogle Scholar
  2. 2.
    Chandra, P., Coleman, P., Larkin, A.I.: Ising transition in frustrated Heisenberg models. Phys. Rev. Lett. 64(1), 88 (1990)CrossRefGoogle Scholar
  3. 3.
    Shastry, B.S.: Exact solution of an S = 1/2 Heisenberg antiferromagnetic chain with long-ranged interactions. Phys. Rev. Lett. 60(7), 639 (1988)CrossRefGoogle Scholar
  4. 4.
    Arovas, D.P., Auerbach, A., Haldane, F.D.M.: Extended Heisenberg models of antiferromagnetism: analogies to the fractional quantum Hall effect. Phys. Rev. Lett. 60(6), 531 (1988)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Latha, M.M., Vasanthi, C.C.: An integrable model of (2+ 1)-dimensional Heisenberg ferromagnetic spin chain and soliton excitations. Phys. Scr. 89(6), 065204 (2014)CrossRefGoogle Scholar
  6. 6.
    Anitha, T., Latha, M.M., Vasanthi, C.C.: Dromions in (2+ 1) dimensional ferromagnetic spin chain with bilinear and biquadratic interactions. Phys. A Stat. Mech. Appl. 415, 105–115 (2014)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Vasanthi, C.C., Latha, M.M.: Heisenberg ferromagnetic spin chain with bilinear and biquadratic interactions in (2+ 1) dimensions. Commun. Nonlinear Sci. Numer. Simul. 28(1), 109–122 (2015)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Wang, Q.M., Gao, Y.T., Su, C.Q., Mao, B.Q., Gao, Z., Yang, J.W.: Dark solitonic interaction and conservation laws for a higher-order (2+ 1)-dimensional nonlinear Schrödinger-type equation in a Heisenberg ferromagnetic spin chain with bilinear and biquadratic interaction. Ann. Phys. 363, 440–456 (2015)CrossRefMATHGoogle Scholar
  9. 9.
    Liu, D.Y., Tian, B., Jiang, Y., Xie, X.Y., Wu, X.Y.: Analytic study on a (2+ 1)-dimensional nonlinear Schrödinger equation in the Heisenberg ferromagnetism. Comput. Math. Appl. 71(10), 2001–2007 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ablowitz, M.J., Kaup, D.J., Newell, A.C.: The inverse scattering transform-fourier analysis for nonlinear problems. Stud. Appl. Math. 53(4), 249–315 (1974)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)CrossRefMATHGoogle Scholar
  12. 12.
    Olver, P.J.: Application of Lie Group to Differential Equation. Springer, New York (1986)CrossRefGoogle Scholar
  13. 13.
    Ovsiannikov, L.V.: Group Analysis of Differential Equations. Academic Press, New York (1982)MATHGoogle Scholar
  14. 14.
    Bluman, G.W., Cheviakov, A., Anco, S.: Applications of Symmetry Methods to Partial Differential Equations. Springer, New York (2010)CrossRefMATHGoogle Scholar
  15. 15.
    Ibragimov, N.H. (ed.): CRC Handbook of Lie Group Analysis of Differential Equations, vol. 1–3. CRC Press, Boca Raton (1994)MATHGoogle Scholar
  16. 16.
    Wang, G.W., Kara, A.H.: Nonlocal symmetry analysis, explicit solutions and conservation laws for the fourth-order Burgers equation. Chaos Solitons Fractals 81, 290–298 (2015)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Wang, G.W., Fakhar, K.: Lie symmetry analysis, nonlinear self-adjointness and conservation laws to an extended (2+1)-dimensional Zakharov–Kuznetsov–Burgers equation. Comput. Fluids 119, 143–148 (2015)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Wang, G.W.: Symmetry analysis and rogue wave solutions for the (2+ 1)-dimensional nonlinear Schrödinger equation with variable coefficients. Appl. Math. Lett. 56, 56–64 (2016)MathSciNetCrossRefMATHGoogle Scholar
  19. 19.
    Wang, G.W., Kara, A.H., Fakhar, K.: Symmetry analysis and conservation laws for the class of time-fractional nonlinear dispersive equation. Nonlinear Dyn. 82, 281–287 (2015)MathSciNetCrossRefMATHGoogle Scholar
  20. 20.
    Wang, G.W., Kara, A.H., Fakhar, K., Vega-Guzman, J., Biswas, A.: Group analysis, exact solutions and conservation laws of a generalized fifth order KdV equation. Chaos Solitons Fractals 86, 8–15 (2016)MathSciNetCrossRefMATHGoogle Scholar
  21. 21.
    Biswas, A., Jawad, A.J.A.M., Manrakhan, W.N., Sarma, A.K., Khan, K.R.: Optical solitons and complexitons of the Schrödinger–Hirota equation. Opt. Laser Technol. 44(7), 2265–2269 (2012)CrossRefGoogle Scholar
  22. 22.
    Green, P.D., Biswas, A.: Bright and dark optical solitons with time-dependent coefficients in a non-Kerr law media. Commun. Nonlinear Sci. Numer. Simul. 15(12), 3865–3873 (2010)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Topkara, E., Milovic, D., Sarma, A.K., Zerrad, E., Biswas, A.: Optical solitons with non-Kerr law nonlinearity and inter-modal dispersion with time-dependent coefficients. Commun. Nonlinear Sci. Numer. Simul. 15(9), 2320–2330 (2010)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Bhrawy, A.H., Zhou, Q., Zhu, Q., et al.: Optical solitons with nonlinear dispersion in parabolic law medium. In: Proceedings of the Romanian Academy-Series A: Mathematics, Physics, Technical Sciences, Information Science, 2015, vol. 16, no. 2, pp. 152–159 (2015)Google Scholar
  25. 25.
    Zhou, Q., Zhu, Q., Yu, H., Liu, Y., Wei, C., Yao, P., et al.: Bright, dark and singular optical solitons in a cascaded system. Laser Phys. 25(2), 025402 (2015)Google Scholar
  26. 26.
    Zhou, Q., Mirzazadeh, M., Zerrad, E., Biswas, A., Belic, M.: Bright, dark, and singular solitons in optical fibers with spatio-temporal dispersion and spatially dependent coefficients. J. Mod. Opt. 63(10), 1–5 (2016)CrossRefGoogle Scholar
  27. 27.
    Zhou, Q., Mirzazadeh, M.: Analytical solitons for Langmuir waves in plasma physics with cubic nonlinearity and perturbations. Z. Naturforschung A 71(9), 807–815 (2016)Google Scholar
  28. 28.
    Zhou, Q., Mirzazadeh, M., Ekici, M., Sonmezoglu, A.: Analytical study of solitons in non-Kerr nonlinear negative-index materials. Nonlinear Dyn. 86(1), 623–638 (2016)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2017

Authors and Affiliations

  1. 1.School of MathematicsJiangsu University of Science and TechnologyZhangjiagangPeople’s Republic of China
  2. 2.School of Mathematics and StatisticsHebei University of Economics and BusinessShijiazhuangPR China

Personalised recommendations